# SDR QXEA2012101801322

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 19 MULTIPLE AREAS OF DAMAGE AND/OR CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884. FOUND TO BE OUT OF LIMITS REF RD 8/4-53-884. HFEC INSPECTED BLENDS, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1. REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-42-15-02-01 AND 51-40-15-02-01. MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01. INSTALLED SEAT TRACK NR 19 IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
